# SDR CALA0800541

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N14645
- Make and model: Boeing 737524
- Aircraft serial: 28906
- Aircraft time: 28,433 hours, 15,165 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36231
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 CARGO DOOR EXTERIOR SKIN DENTED 21 INCHES FROM AFT EDGE AND 15 INCHES FROM THE TOP.  CUT OUT DENT, FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 52-00-01 FIGURE 201 REPAIR 3.
